# SDR SWAA101287

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 46,742 hours, 38,065 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545455
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND RT WING, RIB STA 135.5 AFT LOWER CHORD BETWEEN WING STR 2 TO STR 3 CRACKED.  REMOVED AND REPLACED RIB CHORD PER EA.
